# SDR 2006UALA01301

- Difficulty date: July 2, 2006
- Submitted: July 7, 2006
- Operation: Air carrier
- Aircraft: N341UA
- Make and model: Boeing 737322
- Aircraft serial: 24245
- Aircraft time: 51,136 hours, 27,633 cycles
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Part number: 5600817
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EEL LIGHTS INOP AT ROWS 1-2 AND EEL STRIP IN FRONT OF FWD GALLEY CART STOWAGE COMPARTMENT.  REPLACED EEL TRACK CABLE.
